# SDR SWAA052672

- Difficulty date: September 2, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N332SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23696
- Aircraft time: 57,767 hours, 53,831 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 6544548
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DIVERSION, LOST A-SYSTEM HYDRAULIC PRESSURE & FLUID.  REMOVED AND REPLACED A-SYSTEM HYDRAULIC HEAT EXCHANGER LINE & HYDRAULIC CASE DRAIN FILTER PER MM.
